Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On Quasense. Missed pills. Had sex before period. Can I be pregnant?

Hi, I have been on Quasense the last 3 years & taken it normally until recently. In my last active week I missed 4 pills, then got what seemed to be my period early(the Saturday before the inactive week would start). I did have unprotected sex that week(Friday, the day before I started bleeding ). The bleeding started out as dark brown spotting, was red but lighter than normal one day, then tapered off. I also did not get any clots. Did not bother with any of the inactive pills but started the new 3 month pack like normal. Any chance I could be pregnant?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Hi Mam,
I have gone through your query; it suggests that there are no chances of your pregnancy. It is the total safe period and no chances to be pregnant but for better diagnosis and management, please consult your doctor.

Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor